# SDR SWAA2021062368894

- Difficulty date: April 30, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB T/E PANEL 343DB AFT FAIRING STRIP IS CRACKED / REMOVED AND REPLACED OPT FAIRING STRIP OF RIGHT HORIZONTAL STAB T/E PANEL #343DB IAW DWG 185A1702 AND SRM 51-40-02-0G-0 60215U 04JUN21
